BibTeX record journals/telsys/PanagouliasM19

download as .bib file

@article{DBLP:journals/telsys/PanagouliasM19,
  author    = {P. I. Panagoulias and
               Ioannis D. Moscholios},
  title     = {Congestion probabilities in the {X2} link of {LTE} networks},
  journal   = {Telecommunication Systems},
  volume    = {71},
  number    = {4},
  pages     = {585--599},
  year      = {2019},
  url       = {https://doi.org/10.1007/s11235-018-00537-5},
  doi       = {10.1007/s11235-018-00537-5},
  timestamp = {Thu, 08 Aug 2019 11:07:32 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/telsys/PanagouliasM19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics